News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gynecology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Gynecology

Question: Complication after D&C


 Woodwinds8524 - Fri Dec 26, 2008 9:42 pm

I am a 23 year old female suffering from some gynolegical problems. I have had a laperoscopy/D&C done a year ago, and just had a D&C/Hysteroscopy last friday december 19, 2008. prior to the surgery, I went to the doctor because i had been bleeding for about 2 weeks and having bad cramps. At first I thought it was a side effect of the depo provera shot that i had a few weeks prior. After having an ultrasound done however, my doctor determined that i had an extremely thick lining of my uterus and thought it would be best to do an emergancy D&C because she thought she saw a polyp, and that was the general concensise from another doctor after having an attempted hysteroscopy. The procedure was not able to be complete due to my uterus being so interverted. Anyway, Now exactly one week later (December 26) I am still bleeding when i walk for long distance and am still having cramping to the point where i am still taking darvon 65 mgs. Is it possible that I am still having pain from the D &C. Should it take this long for the pain and spotting to go away?
 Debbie Miller, RN - Sat Dec 27, 2008 12:00 pm

User avatar Hello,
I would give it a little while longer for your body to recover from the procedure. Do you have a follow up appointment scheduled? This is the kind of information the doctor will need to be aware of to be sure you are healing properly or if there is additional treatment indicated.

Even when treatment is successful, it sometimes takes a little while to be noticed. Cramping and bleeding are typical after such procedures so early on it can be very confusing (the original problem vs the procedure) and of course you were hoping for immediate improvement. Give yourself some time for recovery and pamper yourself. You need to continue with your doctor to find alternative treatments if this does not solve the problem.

Best wishes.
 Woodwinds8524 - Sat Dec 27, 2008 4:46 pm

Hello, yes i do have a follow up appointment with my doctor on january 9th. Thank you so much for getting back to me so soon. I really appreciate it and will take your advice. Thanks again for everything.
 Debbie Miller, RN - Mon Dec 29, 2008 12:12 pm

User avatar You are welcome!
 Woodwinds8524 - Mon Dec 29, 2008 9:48 pm

Okay, I apologize in advance. for continuing to bother you with these questions, but I started having really bad cramping and passing clots? Is this even somewhat normal? I don't have a fever, no chills. Just exuashted and in a lot of pain with the clotting as an added plus. Do you think i should contact my doctor or do you think i should wait a little longer? Thanks again for everything!

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here